# SDR USAA2014072200004

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 89,106 hours, 29,319 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000115
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY COFFEE MAKERS REPORTED TO HAVE ELEC SMOKE SMELL WHEN TURNED ON, REMAINED OFF DURING FLIGHT.  COULD NOT DISTINGUISH WHICH POSITION ON BOTH.  REPLACED ALL COFFEE MAKERS IN AFT GALLEY.  OPERATIONS CHECKED NORMAL.
